# SDR SIMA20140207013

- Difficulty date: February 7, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DAMAGE EVENT REPLACE CTR FUSELAGE I LT SKIN.  R & R CTR FUSELAGE I LT SKIN IAW SRM 51-40-02 & ETN-EM-53-262.
